AMS eContent Search Results
Matches for: msc=(14C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Izzet Coskun, Donghoon Hyeon and Junyoung Park. Castelnuovo-Mumford regularity and Bridgeland stability of points in the projective plane. Proc. Amer. Math. Soc. 145 (2017) 4573-4583.
Abstract, references, and article information   
View Article: PDF

[2] Geometric realization of Kac--Moody Lie algebras. Graduate Studies in Mathematics 174 (2016) 259-271.
Book volume table of contents
View Article: PDF

[3] Quiver varieties. Graduate Studies in Mathematics 174 (2016) 191-223.
Book volume table of contents
View Article: PDF

[4] Kleinian singularities and geometric McKay correspondence. Graduate Studies in Mathematics 174 (2016) 241-257.
Book volume table of contents
View Article: PDF

[5] Alexander Kirillov Jr.. Quiver Representations and Quiver Varieties. Graduate Studies in Mathematics 174 (2016) MR MR3526103.
Book volume table of contents

[6] Tame and wild quivers. Graduate Studies in Mathematics 174 (2016) 103-131.
Book volume table of contents
View Article: PDF

[7] Jordan quiver and Hilbert schemes. Graduate Studies in Mathematics 174 (2016) 225-240.
Book volume table of contents
View Article: PDF

[8] Gabriel's theorem. Graduate Studies in Mathematics 174 (2016) 31-46.
Book volume table of contents
View Article: PDF

[9] Basic theory. Graduate Studies in Mathematics 174 (2016) 3-22.
Book volume table of contents
View Article: PDF

[10] Geometry of orbits. Graduate Studies in Mathematics 174 (2016) 23-29.
Book volume table of contents
View Article: PDF

[11] Kac--Moody algebras and Weyl groups. Graduate Studies in Mathematics 174 (2016) 273-283.
Book volume table of contents
View Article: PDF

[12] Double quivers. Graduate Studies in Mathematics 174 (2016) 69-79.
Book volume table of contents
View Article: PDF

[13] Hamiltonian reduction and geometric invariant theory. Graduate Studies in Mathematics 174 (2016) 159-189.
Book volume table of contents
View Article: PDF

[14] Hall algebras. Graduate Studies in Mathematics 174 (2016) 47-67.
Book volume table of contents
View Article: PDF

[15] Coxeter functor and preprojective representations. Graduate Studies in Mathematics 174 (2016) 83-101.
Book volume table of contents
View Article: PDF

[16] McKay correspondence and representations of Euclidean quivers. Graduate Studies in Mathematics 174 (2016) 133-155.
Book volume table of contents
View Article: PDF

[17] Fabio Tanturri. On the Hilbert scheme of degeneracy loci of twisted differential forms. Trans. Amer. Math. Soc. 368 (2016) 4561-4583.
Abstract, references, and article information   
View Article: PDF

[18] J. Elias and M. E. Rossi. Analytic isomorphisms of compressed local algebras. Proc. Amer. Math. Soc. 143 (2015) 973-987.
Abstract, references, and article information   
View Article: PDF

[19] F. Cukierman, A. F. Lopez and I. Vainsencher. Enumeration of surfaces containing an elliptic quartic curve. Proc. Amer. Math. Soc. 142 (2014) 3305-3313.
Abstract, references, and article information   
View Article: PDF

[20] Hiraku Nakajima. Refined Chern-Simons theory and Hilbert schemes of points on the plane. Contemporary Mathematics 610 (2014) 305-331.
Book volume table of contents   
View Article: PDF

[21] Xiao-Shan Gao, Wei Li and Chun-Ming Yuan. Intersection theory in differential algebraic geometry: Generic intersections and the differential Chow form. Trans. Amer. Math. Soc. 365 (2013) 4575-4632.
Abstract, references, and article information   
View Article: PDF

[22] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[23] J. Elias and M. E. Rossi. Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system. Trans. Amer. Math. Soc. 364 (2012) 4589-4604.
Abstract, references, and article information   
View Article: PDF

[24] Samuel Boissière and Alessandra Sarti. A note on automorphisms and birational transformations of holomorphic symplectic manifolds. Proc. Amer. Math. Soc. 140 (2012) 4053-4062.
Abstract, references, and article information   
View Article: PDF

[25] Jan O. Kleppe and Rosa M. Miró-Roig. Families of determinantal schemes. Proc. Amer. Math. Soc. 139 (2011) 3831-3843. MR 2823030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Amelia Álvarez, Fernando Sancho and Pedro Sancho. Homogeneous Hilbert scheme. Proc. Amer. Math. Soc. 136 (2008) 781-790. MR 2361849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hristo Iliev. On the irreducibility of the Hilbert scheme of space curves. Proc. Amer. Math. Soc. 134 (2006) 2823-2832. MR 2231604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jan O. Kleppe. Maximal families of Gorenstein algebras. Trans. Amer. Math. Soc. 358 (2006) 3133-3167. MR 2216262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Cristina Martínez. The degree of the variety of rational ruled surfaces and Gromov-Witten invariants. Trans. Amer. Math. Soc. 358 (2006) 2611-2624. MR 2204046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3